# SDR FCPR200500001

- Difficulty date: December 23, 2004
- Submitted: January 4, 2005
- Operation: General aviation
- Aircraft: N420DM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600464
- Aircraft time: 2,030 hours, 2,949 cycles
- System (JASC): 2140 · Heating System
- Part: Seal
- Part number: 31A408150
- Condition: Dislodged
- Location: Tailcone
- Part time: 2,030 hours, 2,949 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

CUSTOMER REPOARTS UNUSUAL SMELL FROM TAILCONE. INSPECTED BLEAD AIR LINES. FOUND PERI-SEAL CONNECTING L/H FLOW CONTROL VALVE TO WINDSHIELD BLEED AIR COUPLING LEAKING AND DISLODGEDALLOWING ENGINE BLEED AIR TO DUMP INTO THE TAIL CONE. 2SAFETY LANYARDSP/N 26A429-17 ARE BROKEN AND AFT PRESSURE BULKHEAD SHOWS SIGNS OF HEAT SCORCHING. WIRE BUNDLE FROM LH ENGINE PYLON TO AFT PRESSURE BULKHEAD IS DAMAGED CAUSING MULTIBLE SYSTEM TO INDICATE FAILURE.
